Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Delayed period with spotting, taken birth control pills, implantation bleeding or something else

last week (the week of april 8th-14th) was the week i should have had my period . but it didn t start at all until a light spotting on the 12th. then it was a little heavier the 13th and 14th. then i started my next birth control pack the 15th and it stopped. Now its the 18th and i noticed something very light pink when i wiped. and i was just wondering if that could be cause my period stared so late and ended so quick, or if it could be implantation bleeding or something else.
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I can understand your problem but this does not seemed plantation bleeding, still if you have some doubt then you can go for ultrasonography test, this would cleat the doubt, hope this information helps you have nice day.
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor